# SDR QXEA0101794

- Difficulty date: November 7, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Condition: Stripped
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INSIDE FUEL PANEL 72A, 5TH VENT STRUT FROM FORWARD SPAR TOP AND BOTTOM OUTBOARD MOUNTING BOLTS WILL NOT TIGHTEN UP.  REPAIRED IAW FOKKER SRM 51-31-01.
